# SDR UIEA2021092602118

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964621
- Part serial: 724C
- Condition: Inoperative
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

L PACK TEMP ON EICAS - L PACK CURRENTLY IN "N STBY". LEFT PACK WILL NOT TURN OFF, NO EICAS MESSAGE OR PACK OFF LIGHT.( TRANSFERRED TO MDDR #154085. PLACED ON MEL 21-51-03-02. CAT C . DUE DATE 05OCT21 PLACARDS INSTALLED. MCC NOTIFIED.  /  LP 1314107 - HHN: REMOVED AND REPLACED L/H PACK FLOW CONTROL AND SHUTOFF VALVE. BITE AND OPS TEST GOOD IAW B767 AMM 21-51-01-004/404. THIS CLEARS MDDR 154085, PLACARD REMOVED. )
